MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804400-23
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that procedure was to treat a lesion in proximal left anterior descending (plad) artery with heavy calcification.The 4x23mm xience skypoint stent delivery system (sds) was advance to the target lesion and the stent was implanted.The stent was noted to be narrower in the center.Therefore, a balloon was used for post dilatation.After balloon dilatation a perforation was noted.Therefore, a nc trek balloon was used to attempted to treat the perforation; however, was not successful.The perforation was treated with implantation of a non-abbott stent.There was no adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported wall apposition.The reported treatment appears to be related to operational context of the procedure.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.The reported patient effect of a perforation is listed in the xience skypoint, everolimus eluting coronary stent system (eecss), electronic instructions for use as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18859533
Report Number2024168-2024-02930
Device Sequence Number8173277
Product Code NIQ
UDI-Device Identifier08717648233494
UDI-Public08717648233494
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Catalogue Number1804400-23
Device Lot Number3092541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CSI SCOREFLEX BALLOON
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient RaceWhite